# SDR C2XA01CL056

- Difficulty date: March 8, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: D228830001
- Part serial: EL1751
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3158 THE CREW REPORTED THE LANDING GEAR SYSTEM 1 NOSE GEAR UNLOCK LIGHT ILLUMINATED UPON GEAR EXTENSION.  THE LIGHT REMAINED ON UNTIL AFTER TOUCHDOWN.  MAINTENANCE REMOVED AND REPLACED SYSTEM 1 PROXIMITY SENSOR.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
